Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Viscous splitting for the unbounded problem of the Navier-Stokes equations

Author: Lung-An Ying
Journal: Math. Comp. 55 (1990), 89-113
MSC: Primary 35Q30; Secondary 65N99, 76D05, 76D07
MathSciNet review: 1023053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The viscous splitting for the exterior initial-boundary value problems of the Navier-Stokes equations is considered. It is proved that the approximate solutions are uniformly bounded in the space $ {L^\infty }(0,T;{H^{s + 1}}(\Omega ))$, $ s < \frac{3}{2}$, and converge with a rate of $ O(k)$ in the space $ {L^\infty }(0,T;{H^1}(\Omega ))$, where k is the length of the time steps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 35Q30, 65N99, 76D05, 76D07

Retrieve articles in all journals with MSC: 35Q30, 65N99, 76D05, 76D07

Additional Information

PII: S 0025-5718(1990)1023053-0
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia